The Annals of Applied Probability

Stochastic Models for Epidemics with Special Reference to AIDS

Valerie Isham

Full-text: Open access

Abstract

This paper gives a review of some of the recent work on stochastic epidemic models and their deterministic counterparts. In particular it focusses on models for the spread of HIV infection and AIDS. The variability between realisations of an epidemic is discussed in some detail, and methods of assessing this variation are described. Numerical examples are given to illustrate various aspects of the models considered.

Article information

Source
Ann. Appl. Probab., Volume 3, Number 1 (1993), 1-27.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1177005505

Digital Object Identifier
doi:10.1214/aoap/1177005505

Mathematical Reviews number (MathSciNet)
MR1202513

Zentralblatt MATH identifier
0778.92019

JSTOR
links.jstor.org

Subjects
Primary: 60K99: None of the above, but in this section

Keywords
AIDS HIV infection epidemic model general stochastic epidemic variability of epidemic realisations

Citation

Isham, Valerie. Stochastic Models for Epidemics with Special Reference to AIDS. Ann. Appl. Probab. 3 (1993), no. 1, 1--27. doi:10.1214/aoap/1177005505. https://projecteuclid.org/euclid.aoap/1177005505


Export citation